# SDR IXXA9700155

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND LONGERON 23 RIGHT END FITTING CRACKED AT FUSELAGE STATION 1690.  REPAIR ACCOMPLISHED REMOVAL OF FITTING, FABRICATION AND INSTALLATION OF A NEW END FITTING IN ACCORDANCE WITH DER APPROVED DRAWING 853-377-97 AND ENGINEERING ORDER 53-DC8-582.
